# SDR FDEA201402090290

- Difficulty date: February 9, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 20,580 hours, 11,301 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240810215
- Part serial: NA
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RIB 5, FWD LUG, FWD & AFT FACE HAS CORROSION.  COMPLIED WITH EA 6-5710-T0305976 .
